Skip to content
My WebMD Sign In, Sign Up

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



Lisinopril
avatar
An_246390 posted:
I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I went ooff lisinopril for 3 days and it seemed to clear up but went back on it and the rash reappeared. I am out of town so I cannot go see my doctor at this time. Does anyone else have this side effect and have any options for a replacement. This drug has been very effective in managin my BP.
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
billh99 responded:
A rash is one of the possible side effects listed on the inserts.
 
avatar
Haylen_WebMD_Staff replied to billh99's response:
Here is additional information on your medication from the WebMD Drugs & Medication Center:

Lisinopril: Side Effects, Usage, Warnings, Interactions


There are over 3,000 user reviews of the drug as well.

Even though you are out of town, you can give your doctors office a call - he might be able to prescribe an optional drug that you can fill even if you are out of town.

Safe travels!

Haylen
 
avatar
derfberger responded:
took lisinopril 40 mgs for 6 months. Then after switching to a cardiologist was put on 20 mgs plus hydrochlorothiazide ( diuretic). Did the job but developed a slight cough that woke me up at night. Also my creatine went up. Dr said no connection . Kaiser study says different 7% of those who took Lisinopril had as much as a 30% increase in Creatin leverl.

So he switched me to Losartan plus HCTZ. similar but not exactly an ACE inhibitor

No more cough. B P normal


Helpful Tips

Sleep Apnea and Uncontrolled hypertension
Greetings!! I have had about all the symptoms, testing that you all are talking about. Go to a good Sleep /Pulmonary Physician because ... More
Was this Helpful?
3 of 3 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center